MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL GUIDE WITH GRADUATION FOR 2.4MM DRILL BIT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL GUIDE WITH GRADUATION FOR 2.4MM DRILL BIT
Model Number 388.393
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes sales consultant.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, it was noted four instruments were broken: two (2) threaded holding sleeve, a drill guide with graduation and a stardrive screwdriver shaft.There is no procedure or patient involvement.This report is for a threaded holding sleeve.This is report 4 of 4 for (b)(4).
 
Event or Problem Description
This report is for one (1) drill guide with graduation for 2.4mm drill bit.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part number: 388.393 , synthes lot number: 6452218 , supplier lot number: 6452218 , release to warehouse date: 08-nov-2010 , manufacture site: synthes monument.Supplier: (b)(4).No non-conformance reports (ncrs) were generated during the production of this device.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.A product investigation was conducted.Visual inspection:device was received with minor wear and scuff marks consistent with use.No issues were identified that would impact the function of the device.No broken component or feature was able to be identified.The device functioned as intended with no issues.The received condition does not agree with the complaint description.Complaint condition is not confirmed.Document/specification review: a review of the documents/specifications will not be performed as no issues were identified with the device and the reported complaint condition is not confirmed.Conclusion: no issues were found with the returned device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device was received, and the product evaluation is in progress.No conclusion can be drawn.Additionally, device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h11 corrected data: d4: lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRILL GUIDE WITH GRADUATION FOR 2.4MM DRILL BIT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7990911
Report Number2939274-2018-54519
Device Sequence Number288616
Product Code FZX
UDI-Device Identifier10705034772738
UDI-Public(01)10705034772738
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.393
Device Catalogue Number388.393
Device Lot Number6452218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer10/22/2018
10/25/2018
11/13/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date10/24/2018
10/25/2018
11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1